# SDR 20001026SH020

- Difficulty date: April 21, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 5220 · Emergency Exits
- Part: Rod
- Part number: 350A25109521
- Condition: Weak
- Location: Jettison Door
- Part time: 527 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JETTISON DOOR ROD WEAK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
